# SDR HNAA2016092300290

- Difficulty date: September 23, 2016
- Submitted: September 23, 2016
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 39,852 hours, 36,146 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1B
- Part serial: 11559
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXIT EMERGENCY SIGN LIGHT IS INOPERATIVE.   REMOVED AND REPLACED EMERGENCY LIGHT BATTERY POWER SUPPLY IAW MM 33-50-04. OPS CHECKED GOOD.
